Publication Date

2-2006

Abstract

The stationarity conditions for an autoregressive (AR) process in general are reduced to a remarkably simple inequality if the lag coefficients are restricted to be identical. The condition is not only analytically elegant but also applicable in checking the validity of the stationarity conditions for such a restricted AR process of any order.

Publication Title

Econometric Theory

Volume

22

Issue

1

First Page

164

Last Page

168

DOI

10.1017/S0266466606060075

Version

Publisher's PDF

Comments

© 2006 Cambridge University Press. Available on publisher’s site at http://dx.doi.org/10.1017/S0266466606060075.

Find in your library

Share

COinS